Browse "MA-Journal Papers(저널논문)" byAuthorAhn, Jeaman

Showing results 1 to 4 of 4

1
Generic initial ideals of singular curves in graded lexicographic order

Ahn, Jeaman; Kwak, Sijongresearcher; Song, YeongSeok, JOURNAL OF ALGEBRA, v.372, pp.584 - 594, 2012-12

2
On syzygies, degree, and geometric properties of projective schemes with property N-3,N-p

Ahn, Jeaman; Kwak, Sijongresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.219, no.7, pp.2724 - 2739, 2015-07

3
The degree complexity of smooth surfaces of codimension 2

Ahn, Jeaman; Kwak, Sijongresearcher; Song, Yeongseok, JOURNAL OF SYMBOLIC COMPUTATION, v.47, no.5, pp.568 - 581, 2012-05

4
The regularity of partial elimination ideals, Castelnuovo normality and syzygies

Ahn, Jeaman; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.533, pp.1 - 16, 2019-09

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0